# SDR BGJA2013121600750

- Difficulty date: April 1, 2013
- Submitted: December 16, 2013
- Operation: General aviation
- Aircraft: N4057C
- Make and model: Cessna 414A
- Aircraft serial: 414A0848
- Aircraft time: 7,834 hours, 7,834 cycles
- Engine: Cont TSIO520NB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: TISN714BCA
- Part serial: 6623921
- Condition: Cracked
- Location: Zone 400
- Part time: 623 hours, 623 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CYLINDER CRACKED.
